# SDR 2002F00042

- Difficulty date: January 6, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N464TA
- Make and model: Airbus A320-233
- Aircraft serial: 1353
- Engine: Iae V2527EA5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

SJO - FLT 660 - DURING TAKEOFF CLIMB, ENGINE NR 2 HAVE EGT OVERLIMIT BEFORE 1,000 FEET, THIS CONDITION WAS FOR 13 SECONDS EGT PARAMETER WAS 639'C AND N2 98.2 PERCENT.  PERFORMED TROUBLESHOOTING IAW AMM 77-00-810, INSPECTED ENGINE INLET AND EXHAUST, FOUND NO DAMAGE.  REMOVED AND REPLACED LOW PRESSURE COMPRESSOR MASTER BLEED ACTUATOR.  REMOVED AND REPLACED FUEL METERING UNIT, PERFORMED BORESCOPE INSPECTION FOUND NO DAMAGE.  PERFORMED ENGINE RUN UP.  ALL PARAMETERS SATISFACTORY AND AIRCRAFT RELEASED TO NORMAL OPERATION.  (M)
